MathSciNet Relay Station
MathSciNet bibliographic data
MR2371359 65M99 (35Q53)
Momani, Shaher; Odibat, Zaid; Alawneh, Ahmed Variational iteration method for solving the space- and time-fractional KdV equation. Numer. Methods Partial Differential Equations 24 (2008), no. 1, 262–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement